Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thoroughly annoyed at Strattera Lasagne

Posted by Viridis on June 24, 2003, at 20:35:31

In reply to Re: Thoroughly annoyed at Strattera gouda, posted by Lasagne on June 24, 2003, at 11:02:10

Interesting -- I started Strattera last week, and 25 mg immediately made me feel calmer and more focused. Since going up to 40 mg, I've noticed mild stiffness in my neck and shoulders. I used to get this from tension, and it disappeared with Klonopin. I'm still on that, but I wonder if the Strattera is causing this?

I also feel a bit sick to my stomach and my eyes and mouth are dry. None of these side effects are really pronounced, but I'm quite sure they're from the Strattera, since these aren't things I normally experience.

I'm hoping these will subside, since this seems like a good med otherwise. And maybe 25 mg is enough? I'm going to stay at 40 mg for a while to see if the side effects diminish. They're not debilitating, just annoying, but I'm hesitant to go up any more at this point.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:133458
URL: http://www.dr-bob.org/babble/20030624/msgs/236765.html